Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

My husband and I are trying to conceive for 10 months & I feel light headed and nauseated.

had my periods 8 days back but I feel light headed and nauseated I am 25 years old women my husband and I are trying to conceive for 10 months but in vain why I l feel nauseated and light headed
Asked On : Wed, 16 Feb 2011
Answers:  2 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it may be due to stress and anxiety about not conceive. u should consult yr gynecologist for proper investigation both of u . and now if u r suffering from nausea and headache u may take homeopathic medicine and magnet therapy and if u r suffering from stress u need aromatherapy.
Answered: Sat, 3 Sep 2011
  User's Response
I am not a doctor, but I too felt nauseated and light headed before discovering that I was pregnant. It turned out I needed an Iron supplement. It's called Floradix liquid Iron and it doesn't constipate you like an iron pill will. Good luck!
Answered: Thu, 17 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor